# SDR FDEA201505271639

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AEA76212
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WW KEEL WEB, X 31.5 RT Y=1431 - 1441 Z= -90.  OIL CANNING CONDITION IS BEYOND LIMITS, MAX IS .190, CANNING MEASURES .300.  REPAIRED OIL CANNING CONDITION IAW EA T1-5310-T0317404 REV A P1.
